# SDR UPS06847291

- Difficulty date: July 6, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C CURRENTLY OOS DUE TO DENT AND CREASE FOUND FWD IN THE SKIN FWD OF THE CREW ENTRY DOOR.  REPAIR UNDER EVALUATION.  FOUND DENT & GOUGE IN FUSE SKIN FWD OF MAIN ENTRY DOOR 24 INCHES TO BE W/IN SRM REF 53-01-0 & 53-02-0 LIMITS.  NO CRACKS NOTED IN FUSELAGE SKIN.  VERIFIED NO CRACKS IN DENTED AREA.  BLENDED GOUGE.  TREATED & PAINTED AREA.  ISSUED I328764 FOR DENT IN FUSE SKIN.
